RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 3, Pages 393–399 (Mi jsfu198)  

Behaviour of Josephson junction at course through it of a direct current

Ilya V. Uvaeva, Yurii V. Zakharovb, Olga G. Yushkovab

a Institute of Engineering Physics and Radioelectronics, Siberian Federal University, Krasnoyarsk, Russia
b Siberian State Technological University, Krasnoyarsk, Russia

Abstract: The behaviour of long Josephson junction surveyed at course through it of a constant electric current. It is established, that behaviour of allocation of a current in long Josephson junction analog to behaviour long elastic rods-cantilevers at a buckling. Besides it is shown, that curls of a magnetic flux penetrating into the one-dimensional junction are analog of a line-up of spins in an external field which orientation depends on a relation of a natural and exterior magnetic field, i.e. long Josephson junction can be considered as “dynamic domain structure”.

Keywords: long Josephson junction, the Eulerian threshold losses, dynamic domain structure.

Full text: PDF file (239 kB)
References: PDF file   HTML file
UDC: 539.2+538.945
Received: 04.11.2010
Received in revised form: 18.01.2011
Accepted: 10.03.2011

Citation: Ilya V. Uvaev, Yurii V. Zakharov, Olga G. Yushkova, “Behaviour of Josephson junction at course through it of a direct current”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011), 393–399

Citation in format AMSBIB
\Bibitem{UvaZakYus11}
\by Ilya~V.~Uvaev, Yurii~V.~Zakharov, Olga~G.~Yushkova
\paper Behaviour of Josephson junction at course through it of a~direct current
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 3
\pages 393--399
\mathnet{http://mi.mathnet.ru/jsfu198}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu198
  • http://mi.mathnet.ru/eng/jsfu/v4/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:294
    Full text:52
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019